# SDR DALA2020121404089

- Difficulty date: December 12, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N342NW
- Make and model: Airbus A320-212
- Aircraft serial: 381
- Aircraft time: 82,592 hours, 36,727 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Washer
- Condition: Missing
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING PASS CREW DOOR 841 ADJ WASHERS.  CORRECTIVE ACTION: INSTALLED NEW ADJ WASHERS PASS CREW DOOR 841 AND ADJ DOOR, PER A320 FAM AMM 52-11-21-400-001-A.
